Stable poisson convergence for integer-valued random variables

Tsung Lin Cheng, Shun Yi Yang

Research output: Contribution to journalArticlepeer-review


In this paper, we obtain some stable Poisson Convergence Theorems for arrays of integer-valued dependent random variables. We prove that the limiting distribution is a mixture of Poisson distribution when the conditional second moments on a given σ-algebra of the sequence converge to some positive random variable. Moreover, we apply the main results to the indicator functions of rowise interchangeable events and obtain some interesting stable Poisson convergence theorems.

Original languageEnglish
Pages (from-to)1869-1885
Number of pages17
JournalTaiwanese Journal of Mathematics
Issue number6
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stable poisson convergence for integer-valued random variables'. Together they form a unique fingerprint.

Cite this